# SDR COMA9710099

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitchlock Screw
- Part number: 7845191
- Condition: Damaged
- Location: Feather Stop Tab
- Component: 7902015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FROM AIRCRAFT DUE TO BEING STRUCK BY LAVORATORY CART WHILE STATIC ON AIRCRAFT RAMP.  DURING PROPELLER IMPACT INSPECTION ACTUATOR FEATHER STOP TAB WAS FOUND TO BE DISPLACED APPROXIMATELY .125 FEET.  ACTUATOR S/N 20383 WAS SUBSEQUENTLY REMOVED FROM THE PROPELLER ASSEMBLY AND THE PITCHLOCK SCREW S/N 49 WAS REMOVED FROM ACTUATOR AND RETURNED TO MANUFACTURER.
